Back
 JAMP  Vol.4 No.7 , July 2016
Solving the Burgers-Huxley Equation by G'/G Expansion Method
Abstract: By introducing and extending the G'/G expansion method with the aid of computer algebraic system “Mathematics”, the exact general solutions were obtained for the Burgers-Huxley equation and special form. Final results were represented in hyperbolic function, trigonometric function and rational function with arbitrary parameters.
Cite this paper: Zhu, M. (2016) Solving the Burgers-Huxley Equation by G'/G Expansion Method. Journal of Applied Mathematics and Physics, 4, 1371-1377. doi: 10.4236/jamp.2016.47146.
References

[1]   Yan, Z.Y. (2007) The Structure of the Complex Nonlinear Wave Theory and Its Applications. Science Press.

[2]   Guo, Y.C. (2008) An Introduction to Nonlinear Partial Differential Equation. Tsinghua University Press, Beijing.

[3]   Lou, S.Y. and Tang, X.Y. (2006) Nonlinear Mathematical Physics Method. Science Press.

[4]   Zhang, W.M. (2009) A Number of Solving Nonlinear Wave Equation of Structural Research. PhD Thesis of Jiangsu University, Zhenjiang.

[5]   Wang, M.L., Li, Z.B. and Zhou, Y.B. (1999) The Homogeneous Balance Principle and Its Application. Journal of Lanzhou University, 35, 8-16.

[6]   Han, B.B. (2010) Promotion (G’/G) Expansion Method of Solving Nonlinear Equation. Journal of Chifeng Institute, 26, No. 5.

[7]   Wang, Q.L. and Deng, X.J. (2010) Solution and Its Branches for a Class of Generalized Burgers-Huxley Equation. The Practice of Mathematics and Understanding, 40, No. 1.

[8]   Liu, X.Y., Jiang, L. and Guo, Y.C. (2006) New Exact Solutions of Burgers-Huxley Equation. Journal of Shandong University of Science and Technology, 20, No. 5.

[9]   Gao, Z.B. (2008) Exact Solutions of Burgers-Huxley Equations. Master Degree Theses of Master of Jiangsu University, Zhenjiang.

[10]   Sun, X.X. and Xu, Y.J. (2009) Several Trigonometric Function Solution of the Generalized Variable Coefficient Burgers-Huxley Equations. Journal of Changshu Institute of Technology, 8, 24-29.

[11]   Wang, M.L., Li, X.Z. and Zhang, J.L. (2008) The (G’/G)-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics. Physics Letters A, 372, 417-423.
http://dx.doi.org/10.1016/j.physleta.2007.07.051

[12]   Zhu, M.X., Wu, L., Yin, C.C. and Zhang, M.Y. (2011) Solving (2 + 1)-Dimensional Davey-Stewartson Equation by (G’/G) Expansion Method. International Journal of Nonlinear Science, 12, 2.

[13]   Yang, Z.J. (1994) Travelling Wave Solutions to Nonlinear Evolution and Wave Equations. Journal of Physics A: Mathematical and General, 27, 2837-2855.
http://dx.doi.org/10.1088/0305-4470/27/8/021

[14]   Lu, B.Q., Xiu, B.Z., Pang, Z.L. and Jiang, X.F. (1993) Exact Travelling Wave Solution of One Class of Nonlinear Diffusion Equation. Physics Letters A, 175, 113-115.
http://dx.doi.org/10.1016/0375-9601(93)90131-I

[15]   Deng, X.J. (2008) Travelling Wave Solutions for the Generalized Burgers-Huxley Equation. Applied Mathematics and Computation, 204, 733-737.
http://dx.doi.org/10.1016/j.amc.2008.07.020

[16]   Zhang, S., Dong, L., Ba, J.-M. and Sun, Y.-N. (2009) The (G’/G)-Expansion Method for Nonlinear Differential-Difference Equations. Physics Letters A, 373, 905-910.
http://dx.doi.org/10.1016/j.physleta.2009.01.018

 
 
Top